# SDR DL73G030705

- Difficulty date: July 28, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 40,850 hours, 21,191 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Outflow Valve
- Stage of operation: LD
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON LANDING A ACRID ELECTRICAL ODOR NOTICED IN COCKPIT AND CABIN. REPAIRED SHORTED WIRE IN FWD CARGO COMPARTMENT AND REPLACED CABIN PRESSURE CONTROLLER
